# SDR SWIA202053134

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25L SPLICE AT FS 333.00 CORRODED.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED STGR 25L SPLICE AT FS 333.00, REF CRJ900 SRM AND DWG.  PERFORMED PRESSURE LEAK CHECK, REF CRJ900 AMM.  NO DEFECTS NOTED.  SEE CONTINUE CARD FOR WORK PERFORMED.  COMPLIED WITH TASK CARD.
